My WebMD Sign In, Sign Up

Heart

Following Topic Unfollow Topic | 9 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi this link below should really help you with your concerns with your enlarged heart. http://www.mayoclinic.org/diseases-conditions/enlarged...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Here's a link from WebMD it should help you understand your problem, but as you will read you may not have one.http://www.webmd.com/heart...
Posted:
0 of 0 found this helpful
Q.
A.
I've had similar issues before. And have been misdiagnosed with heart failure (how that happens blows my mind) it was an expensive lesson. Anyway...
Posted:
0 of 0 found this helpful
Q.
A.
Hi If he's not passing stools, he could have a gut problem, the leg pain could be RA, dogs do get it.But please do see your vet ASAPGood Luck
Posted:
0 of 0 found this helpful
Q.
A.
In order to prevent heart failure and to reduce the cardiac workload, controlling fluid intake is sometimes required. On the other side of the...
Posted:
0 of 0 found this helpful
Q.
A.
See a Dr. immediately; preferably the emergency room. These could be signs of a heart attack. Even in a 25 yr old. If you're on birth control it...
Posted:
0 of 0 found this helpful
Q.
A.
Hi I think after all this time you really should go see either your doctor or a uro, you need far more help than a web page.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Elevating the legs can help to instantly relieve pain. A doctor may also instruct a patient to elevate the legs above the heart three or four time a...
Posted:
0 of 0 found this helpful
Q.
A.
hi, i am not a doctor, but i'll try to tell you what i know. First, every chest pain should be checked with a doctor. Stress related pain can...
Posted:
1 of 1 found this helpful
Q.
A.
I don't know much about Arrhythmia, but it sounds like the medication might be too strong.If you are urinating a lot and very aggressively i...
Posted:
1 of 1 found this helpful
Q.
A.
Hi You should find if you google each drug your on with side effects, your come up with your answer to your ED.HBP Drugs are notorious for causing ED...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Its the doctors there allowing for the panic attack, as your find it gives false readings, that's why they said do not worry.But google...
Posted:
0 of 0 found this helpful
Q.
A.
How do you edit your questions to add details?More details: He eats peanuts a lot., His age is 55
Posted:
0 of 0 found this helpful
Q.
A.
Hi This dizziness is just your BP, just get up more slowly this may help.But you really need to get on Cayenne Pepper and Turmeric, these will help...
Posted:
0 of 0 found this helpful
Q.
A.
 would be concerned. It sounds like the doctor may be lying to you. In the situation you could have an irregular heart arrythmia that spurs...
Posted:
5 of 5 found this helpful